Volume 6, Issue 2
Periodic Boundary Problem and Cauchy Problem for the Fluid Dynamic Equation in Geophysics

Zhou Yulin, Guo Boling & Zhang Linghai

J. Part. Diff. Eq.,6(1993),pp.173-192

Published online: 1993-06

Preview Purchase PDF 0 2294
Export citation
  • Abstract
We study periodic boundary problem and Cauchy problem for the fluid dynamic equation in geophysics. The generalized and classical global solution of the mentioned problems are established. The method employed in this paper is Galerkin approximation and integral estimates.
  • Keywords

periodic boundary problem fluid dynamic equation integral estimates existence and uniqueness

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-6-173, author = {Zhou Yulin, Guo Boling and Zhang Linghai}, title = {Periodic Boundary Problem and Cauchy Problem for the Fluid Dynamic Equation in Geophysics}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {2}, pages = {173--192}, abstract = { We study periodic boundary problem and Cauchy problem for the fluid dynamic equation in geophysics. The generalized and classical global solution of the mentioned problems are established. The method employed in this paper is Galerkin approximation and integral estimates.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5709.html} }
TY - JOUR T1 - Periodic Boundary Problem and Cauchy Problem for the Fluid Dynamic Equation in Geophysics AU - Zhou Yulin, Guo Boling & Zhang Linghai JO - Journal of Partial Differential Equations VL - 2 SP - 173 EP - 192 PY - 1993 DA - 1993/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5709.html KW - periodic boundary problem KW - fluid dynamic equation KW - integral estimates KW - existence and uniqueness AB - We study periodic boundary problem and Cauchy problem for the fluid dynamic equation in geophysics. The generalized and classical global solution of the mentioned problems are established. The method employed in this paper is Galerkin approximation and integral estimates.
Zhou Yulin, Guo Boling & Zhang Linghai. (1970). Periodic Boundary Problem and Cauchy Problem for the Fluid Dynamic Equation in Geophysics. Journal of Partial Differential Equations. 6 (2). 173-192. doi:
Copy to clipboard
The citation has been copied to your clipboard